# SDR QS72004F00000

- Difficulty date: February 11, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N921RB
- Make and model: Bell 206B
- Aircraft serial: 2624
- Engine: Allsn 250C*
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 206040439001
- Condition: Worn
- Location: T/R Gearbox
- Part time: 6,702 hours
- Component: Gearbox, Bell
- Component part number: 20604040013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND KNURLED NUT WORN BEYOND LIMITS.  UPON REMOVAL OF THE KNURLED NUT AND TAIL ROTOR BALANCE WHEEL FOUND THREADS ON TAIL ROTOR GEARBOX OUTPUT SHAFT, UNDER BALANCE WHEEL, EXCESSIVELY WORN AND GALLED.  CUSTOMERS PILOT REPORTED THAT THEY HAD EXPERIENCED DIFFICULTY IN MAINTAINING TORQUE ON THE KNURLED NUT.
